# SDR DLM88954601

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER T/O, THE ENTIRE CABIN FILLED WITH SMOKE.  RETURNED AND LANDED ASAP.  NO ANTI-ICE OR APU IN USE.  REPLACED APU DUE TO OIL LEAK.  PERFORMED DUCT BURNOUT, REPLACED COALESCER BAGS AND RETURNED A/C TO SERVICE.
